Jan 27, 2002
i'm on anabolic steroids, small doses for muscle. i took two vaccinations today, one for tetanus and the other for hepatitis A. I didn't mention it to the doctor since they are illegal. will i be ok?
Response from Dr. Fried
This type of information should not be withheld from your physician because it has implications if you get other illnesses that could be related to the anabolic steroid use, particularly severe liver damage. These types of steroids can be dangerous with long-lasting consequences that you will not be happy about. I am not aware of any adverse effects of vaccines with anabolic steroids.
85y/o male w/ hepatitis C what are TX options?
- Rash After Touching Skin Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
- What Are Some Effects To Having Std?
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Are Monocytes High Or Low With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.